I have been taking Bactrim for about a week now for a severe sinus infection and for some reason now on the bottom of my tongue I have a cut like thing down what looks like a vein in my tongue and a couple white spots around it and it hurts whenever I move my tongue like to talk or eat what should I do???
Sounds like you may have developed thrush in your mouth because of the antibiotics. Eat yogurt several times a day and get a mouth rinse at any drug store or mass retail store called Biotene. It replaces the natural enzymes that should be in your mouth and has NO alcohol. It will help take the soreness out and is found with the mouthwashes or toothpastes. The yogurt will help but if it isn't alot better in about 3 days, let your doctor know and you might have to take some flucanozole.
- Bactrim Information for Consumers
- Bactrim Information for Healthcare Professionals (includes dosage details)
- Side Effects of Bactrim (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Jan 2010 • 1 answer
Posted 23 Oct 2014 • 1 answer
Methicillin-Resistant Staphylococcus Aureus Infection - Have mrsa and noticed a place on tongue can?
Posted 28 Aug 2015 • 1 answer
Posted 5 Sep 2015 • 0 answers
Posted 28 Oct 2015 • 1 answer